Levaquin and ruptured tendons

Common Questions and Answers about Levaquin and ruptured tendons

levaquin

He has since had a ruptured tendon in his arm. We have done a lot of research and have found that there have been some law suits in progress against the drug. My husband has never had a problem with any tendons. It ripped so hard that he can not move his right arm. If I were you, I would stay clear of the drug. Our pharmacist said that he received at paper stating that 1 out of about 10,000 people can have this happen, and it can happen on the first dose. Good Luck and I hope this helps.
My hands do the same thing. I took Levaquin and am wondering if it isn't ruptured tendons. I do have an attorney on that. I took it for my face bc the Lyrica that I take caused me to have blisters or small ...well one of them turned out to be a cyst on my chin. It was so big that my whole chin swoll up.I even have a lump uder my chin like it's my thyroid or something, but test turned out negative. My lymph nodes stay swolen too.
The acromion is the large bursa in the shoulder that protects and cushions the tendons as they glide beneath the shoulder blade. With repetitive activities above shoulder level, overuse, aging or falls, this bursa may become inflamed, producing noises when the shoulder is moved. Pain coming from shoulder bursitis is frequently felt halfway down the upper arm toward the elbow.
These antibiotics are known to cause all sorts of problems, like tendinitis, ruptured tendons, irreversible peripheral neuropathy, etc. If you did, do not get a steroid injection, because you will have a much higher chance of tendon rupture. These antibiotics have crippled many people. These disabling side effects can last many years, or for life.
It does not seem to be related to exercise since I can go for a run and feel nothing... but then I can be sitting and all of a sudden my calves (always both at the same time) start to ache and feel tight. Sometimes they feel so sore that I can almost not walk. Water seems to help on occasions. I can't understand why all of a sudden I may be becoming dehydrated so that doesn't seem logical... The aches come and go without warning and sometimes it's much worse than other times.
Hypothyroidism, Hashi's, excruciating pain all over, burning painful feet, joint replacements at an early age, tendon pain that cycles around the body, unexplained cartilage loss, unexplained carpal tunnel, ruptured/torn tendons from normal activity, blurred vision off and on, tremors, problems with 'floaters' in vision path, hypo/hyperglycemic swings, itching/burning/sore skin all over, strange nerve pains that cycle the body, fibromyalgia, chronic fatigue,plus many more....
About 5 months ago I ruptured by achilles tendon and as a result was in a cast and had to use two crutches to move around. About 3 weeks after this incident, one evening I noticed my left leg was numb. By following morning the numbness had spread to my entire body below my waistline. My achilles tendon healed about two months ago and I discarded crutches around the same time. However, the numbness below the waistline has remained and has increased to some extent.
The problem was bone growing into the area where the tendons run causing inflammation, the bone needed to be ground and cut away to allow the tendons to move. Eventually I had to have two operations because the: 500 plus physio sessions Creams Diflfenic Nolotil Paracetamol Anadin Add here any other pain killer you know of because none are truly effective.
a little over a month ago, i had unprotected sex with a female who approximately 2 weeks later was diagnosed as having HSV2. i still haven't presented with any of the obvious symptoms such as bumps or warts on my penis, but i've experienced an on-again off-again burning sensation just inside of the tip of my penis. most of the time i would say it's simply irritating, though for a day or two about a week ago it did move up to what i would call painful.
Wow! I can't believe there are so many others having these same problems. I live in North Carolina, am a 45-year old male, and have had sinus issues for years. Since approximately early October, I have had severe sinus headache, pressure, dizziness (off balance feeling), and a general lethargic feeling. I went to my GP, who prescribed Augmentin, which did nothing. Last week, I saw an ENT, who prescribed Prednisone for 6 days, Levaquin, Ambifed, and Nasonex. Talk about being medicated!
MedHelp Health Answers